MAUDE Adverse Event Report: Cochlear Ltd Nucleus CI622 Cochlear Implant with Slim Straight Electrode; Nucleus 24 Cochlear Implant System

Cochlear Ltd Nucleus CI622 Cochlear Implant with Slim Straight Electrode; Nucleus 24 Cochlear Implant System
Model Number CI622
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
Per the clinic, the patient had very unreliable behavioral responses and typically cried with the external processors on or off.During the clinical appointment on (b)(6) 2026, impedance testing showed that all electrodes were open across the array in all modes.The implanted device remains.It is unknown if there are plans to explant the device and reimplant the patient with another cochlear device as of the date of this report.Additional information has been requested but it has not been made available as of the date of this report.

Brand Name
Nucleus CI622 Cochlear Implant with Slim Straight Electrode
Common Device Name
Nucleus 24 Cochlear Implant System
Manufacturer (Section D)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS  2109
Manufacturer (Section G)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS   2109
Manufacturer Contact
hemavathi muniesparan
unit ug-1, vertical podium
no.8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key50851016
Report Number6000034-2026-03394
Device Sequence Number15841261
Product Code MCM
UDI-Device Identifier09321502036573
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P970051
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/29/2026
Device Model NumberCI622
Device Catalogue NumberP783829
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale